Antibiotics can give some women yeast infections. You should see a doctor or try a treatment for yeast infections you can get at the store. The symptoms you gave are signs of a yeast infection. On a side note, antibiotics can lower the effectiveness of the pill, so if you are sexually active, use a back up method.
The most common minor side effects are itching or burning.
The most common minor side effects are itching or burning. These problems usually do not require medical treatment unless they do not go away or they interfere with normal activities.
yes generally speaking the only thing that effects the protection your birth control offers is antibiotics and not even all antibiotics. the medicines that effect birth control now have warnings printed on the side of the bottle. mucinex is fine to take
Effects chlamydia have on females are: 1) abnormal vaginal discharge, 2) burning when urinating, 3) burning and / or bleeding in the anus when defecating. If not treated, it can lead to ectopic pregnancy and PID.
Usually not, B.V which is bacterial vaginosis is an infection that can occur in most women. Signs include foul smelling discharge, excess discharge and can have a gray or white tint. The effects that you can have are itching, swelling of the vagina, and burning with urination. But in fact most women do not have any of these effects. The reason it can be harmful is if you are pregnant it has been known to sometimes lead to premature births, and it can interfere with surgeries like abortion. Either way its good to get it looked at by a doctor to give antibiotics and make sure it isn't chlamydia or gonorrhea. Hope this helped :)
antibiotics are one of the most common medicines that counter the effects of birth control. there could be others. you should speak to your doctor.
Short term effects of gonorrhea may include burning during urination; unusual discharge; pain in testicles for males or bleeding between periods for females.Short term affects of gonorrhea are usually pain and discharge.Unusual vaginal or penile discharge, or pain with urination. Gonorrhea can also have no symptoms, so get tested if you are at risk.No short term effects if caught in time.
yes! of course....! it is in fact recommended to take acidophilus, when taking antibiotics, in order to balance the effects of the "bad bacteria" (antibiotics) with the "good bacteria" (acidophilus), and to help avoid unpleasant side effects that antibiotics can have.
Amoxcilin is an antibiotic...antibiotics can cause side effects, but it could be something else... its hard to be sure untill you see a doctor.
A large number of antibiotics can lessen the effects of the pill, however there is no concrete evidence that they effect everyone in this way and it is important to remember that every body is different. But on the whole, antibiotics such as penicillin, amoxycillin, metronidazole, ofloxacin, etc have been found to decrease the effectiveness of birth control. Some antibiotics, like fluconazole and trimethoprim have no effect on it.
By not burning any thing
Unfortunately antibiotics can and do exhibit side effects four days after completing the course. I never start antibiotics without taking acidophilus and eating lots of yogurt.
Is it safe to take antibiotics and cocaine? I heard cocaine wipes out the effects of the antibiotic.
Antibiotics are generally non-discriminatory. They kill all bacteria-harmful and helpful.
Certain types of antibiotics will kill certain types of bacteria.
The antibiotics which interfere with the activity of Neosporin are the antibiotics broken down in the liver. They render any effects Neosporin on the body useless.
I would consider "Are they taking birth control pills?" as quite important. Antibiotics tend to "shut-off" the effects of birth control medication.
None, it only effects bacteria
the bad effects of wood to people
None whatsoever! Antibiotics are only effective for bacterial infection and will do nothing to a virus.
Nothing.what effects candle burning is the wick.
Antibiotics inhibit the effectiveness of it.The main ones are antibiotics, but you should check with the person prescribing the medicine as to how it will affect them. If you are prescribed medicine when your parents are there and they don't know you're taking birth control pills then you should phone the clinic who prescribed the birth control and ask them what the risks are. They'll be able to tell you.antibiotics are a very common one that affects birth control. there might be others.When taking birth control, women should steer clear of smoking and penicillin derived antibiotics.antibiotics. always consult your doctor first.The effects of birth control may be reduced for a number of reasons. You should consult with your doctor for a more complete list or an assessment of your individual risks. Here are basic factors that may reduce the effects of birth control:1. Inconsistent use. If you do not take your pill at the same time (+/- about 4 hours is fine) or miss any days (you may miss ONE day, but must take your birth control at the exact same time every other day of the month), your risk of pregnancy increases.2. Grapefruits. Although this may sound strange, grapefruits actually contain properties that can lower the effectiveness of birth control.3. Antibiotics. Although a number of recent studies show that most (if not all) antibiotics actually have no effect on the efficiency of birth control, it is still advisable to use a backup method during a course of antibiotics and for at least 3 days afterwards.
r the side effects for taking for 9 months antibiotics for tb